# SDR SIMA2023011120003

- Difficulty date: December 20, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N770JM
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000025
- Aircraft time: 36,139 hours, 29,366 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Part number: 17003752001
- Condition: Gouged
- Location: Fr 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR CUTOUT SILL IS GOUGED. (MAJOR REPAIR) -C/A-PERFORMED PERMANENT REPAIR TO FWD PAX DOOR SILL IAW EMB 170 SRM 53-10-21 REPAIR 01P.
